# SDR CA970609025

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C84060
- Condition: Corroded
- Location: Prop
- Part time: 6,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. HUB FOUND CORRODED. NEW HUB S/N BUA 19986 INSTALLED AND EARLY COMPLIANCE WITH FAA AD 96-18-14 CARRIED OUT.
